|QHDragon ||04-13-2010 06:18 PM |
Nose bleed? vaccine side effect?
After working Majic today I noticed that he had some watery looking blood dripping out of one nostril. Some of it was brown and some of it was red. I did work him for about 45 minutes in the round pen, it wasn't hot or dry today and he is fit enough to easily take this kind of work. He did just get his shots on monday, I heard that one of them (strangles maybe?) was done as a nasal mist this year. Could this just be a side effect or should I get him checked out?
|tealamutt ||04-13-2010 08:38 PM |
strangles is usually done intranasally, you're correct. I have not heard of a bloody nose as a side effect, and it can be a sign of something serious. I'd call your vet and get their opinion. Since you weren't there, he could have gotten accidentally poked when they administered it which would possibly explain bleeding, if not I'd have him seen for a work up.
|All times are GMT -4. The time now is 11:18 AM. || |
Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2016, Jelsoft Enterprises Ltd.
Search Engine Friendly URLs by vBSEO 3.6.0